# SDR SWIA202156845

- Difficulty date: January 20, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE EVALUATING CORROSION REMOVAL ON FS 605 FRAME FOUND SEVERAL MIS DRILLED HOLES FROM PREVIOUS REPAIR ON EXTERNAL SKIN.   (C-CHECK) RO 3/10/2021    REMOVED DAMAGED SKIN AND REPAIRED AREA IAW REO 601R-53-61-7556 REV -- DATED 2021-02-09. COMPLIED WITH TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE +2.65 LBS. LEAK CHECK "GOOD"
